# SDR SWIA202267012

- Difficulty date: November 11, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD KEEL BEAM PRESSURE BOX, UPPER STIFFENER WAS DENTED WITH POSSIBLE CRACK. EVALUATED DENT ON FORWARD KEEL BEAM PRESSURE BOX, UPPER STIFFENER OUT OF LIMITS. REMOVED AND INSTALLED A NEW FORWARD KEEL BEAM PRESSURE BOX, STIFFENER IAW SRM 51-42-06, SRM 51-23-00, SRM 51-42-21, DWG 601R31060, REV F, AND REO 601R-53-31-1252 REV-.   NO LEAKS NOTED.
